Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam

Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I Had A SCT In Sept. 1 1/2 Weeks Ago I Started Seeing Floaters In My Right And Now In Left Also. Is This An MM Complication?

I Had A SCT In Sept. 1 1/2 Weeks Ago I Started Seeing Floaters In My Right And Now In Left Also. Is This An MM Complication?

A MyMyelomaTeam Member said:

Deb6, Please make another call into your transplant team and your Oncologist. Get the medications name and dosage. Make an appointment with your eye doctor and explain that you had a Stem Cell Transplant 1 1/2 weeks ago. If you know the medication used and the dosage it would be helpful to the eye doctor. It is important to get it checked out asap to prevent any permanent damage to your eyes. I personally have not heard of this happening after a SCT but It is a side effect of another Myeloma medication, Blenrep! Part of going on Blenrep is frequent eye exams. If you have a blood pressure machine Take your Blood pressure 3 x a day and keep a journal. Do you have any other unusual symptoms. It probably isnโ€™t anything to worry about but better safe than sorry. When did you come home from the hosp? Please be careful not to get sick or pick up any germs - it is really early for you to be at home. Keep us updated! Love, Marcia ๐ŸŒผ๐ŸŒธ๐ŸŒป

posted 7 months ago
A MyMyelomaTeam Member said:

Thank you. I do have an appointment this week. I have also contacted my transplant team and am waiting for a call back.

posted 8 months ago
A MyMyelomaTeam Member said:

Hey Deb6, please make an appointment with an eye doctor as soon as possible. Not to scare you, but it needs to be assessed, since it is new. Could be regular age-related changes or something could be happening with your retina or vitreous humor. Happy birthday month, BTW. Hope and pray all are well. ๐Ÿ˜๐Ÿ™

posted 8 months ago
Already a Member? Log in